# SDR SIMA20140916005

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 26,638 hours, 18,579 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: D3899926KD35SN
- Condition: Shorted
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE CAUTION ON EICAS.  LEVEL FLIGHT CROSS FLOW FUNCTIONED NORMALLY.  1 - 2 MIN LATER, WHILE IN A LT TURN BACK, MSG EXTINGUISHED & CROSS FLOW STARTED THE OTHER DIRECTION.  READINGS NORMAL UNTIL APPROACH WHEN MSG REAPPEARED.  BOTH TIMES FUEL APPEARED TO DISAPPEAR FROM RT TANK.  THIS ACFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FCF & FOUND TO BE IN A SAFE CONDITION.  UPON FURTHER TROUBLESHOOTING FOUND FUEL QTY CONNECTOR RWP1 SHORTING SEE LG PG 3676915 FOR R & R.  REPLACED CONNECTOR RWP1 IAW ESPM 20-26-00.  OPERATIONS TEST IF FUEL QTY GAUGING SYS GOOD.  FCF FOUND SATISFACTORY.
